# SDR HNAA2015122500370

- Difficulty date: December 25, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 65,501 hours, 73,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIM AT EMERGENCY LIGHT ON, LT OF FUSELAGE.  R & R BULB.  OPS CHECKED GOOD.
